# SDR 97ZZZX3716

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE3316252M
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 358206
- Condition: Making Metal
- Location: Start/Gen Gear
- Part time: 332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S.O.A.P. SAMPLE RETURNED MAJOR CARBON STEEL PLATELETS AND TRACE COPPER.  DISASSEMBLY REVEALED BEARING SEPARATOR OUTSIDE DIAMETER TO OUTER RACE LAND CLEARANCE INSUFFICIENT RESULTING IN RUBBING.  BEARING OUTER RACE HAS HEAT DISCOLORATION.  BEARING S/N 0129.  NOTE:  S.O.A.P. SHOWING CARBON STEEL PLATELETS AND COPPER WOULD BE EXCLUSIVELY RELATED TO THIS PART NUMBER PMA BEARING FOR THE TPE331.  BEARING OPPOSITE THIS BEARING (SAME P/N) CAN BE INSPECTED FOR SIGNS OF DISCOLORATION BY REMOVING STARTER/GENERATOR AND SEAL RETAINER.  ACCESSIBLE BEARING RECEIVES LESS LUBRICATION, THEREFORE, EXHIBITS DISCOLORATION AT LOWER TIME IN SERVICE.
